# SDR SIMA20130226002

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 31,181 hours, 28,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SECOND MOST FORWARD EMERGENCY LIGHT STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SECOND MOST FORWARD EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  CLEANED REMOVABLE SPLICE AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
